I saw this documentary on tv about heroin. This lady overdoses and he takes out a little vile and shoots her in the leg with somethin. Does anyone know what it is? It blocks the effects of heroin and can save your life
Naloxone, also known as Narcan in the hospitals is what is used to treat opiate overdose. It removes the opiate from the receptor site. Epinephrine would only be used if the patient has a cardiac arrest.
It is also used in anaphylactic shock from a severe allergic reaction.
Hope this answers your question. Pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 1 answer
Can you stop a heroin overdose with the use of stimulants. The theory being that the stimulant woul?
Posted 11 Jun 2010 • 1 answer
Posted 7 Feb 2011 • 5 answers
I recently lost my son to a heroin od. he died in my home, but not before I gave chest compressions?
Posted 22 Jun 2011 • 5 answers
Posted 13 May 2012 • 2 answers